# SDR DALA2024122311965

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 50,789 hours, 35,016 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE TRACKING PER ER/A 542469-14 REV A. REPAIR APPROVAL IS LIMITED TO 12 MONTHS OF SERVICE. ER/A REVISION REQUIRED FOR SERVICE BEYOND THIS LIMIT. DTA REQUIRED IN ACCORDANCE WITH FAA AC 120-93. REPAIR APPROVAL LIMITED TO 12 MONTHS OF SERVICE AFTER ACCOMPLISHMENT OF SECTION II OF ER/A 542469-14 REV A. ENGINEERING AUTHORIZATION (ER/A REVISION) REQUIRED FOR SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 14-542469 ADDED FOR AC 9535. **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP **. (LP #0718492)
